... Would it honestly be bad to take another at 1am my usuall bed time if it would be bad why? can someone please let me know, also will this product empty my bowels completly?
Dear Gina... it is hard to answer your question as you did not give the reason why u r so constipated. I think it should be fine to take another synakot as it is fairly mild. Constipation can be a sign of more serious conditions. I am not suggesting that you have anything serious for I do not know this at all. If your constipation persists I would definitely make an appointment with your doctor to evaluate why u r so constipated. I truly hope you feel better soon and that you rest well. All my very best. Pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jan 2010 • 1 answer
Updated 17 Aug 2015 • 1 answer
Updated 18 Jun 2016 • 1 answer
Posted 12 Nov 2016 • 0 answers
Updated 15 Feb 2018 • 1 answer